# SDR ABXA9900514

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 570465021
- Condition: Cracked
- Location: Tail Cone
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER CRACKED AT TAIL CONE, LOWER NAV LIGHT.  REPAIRED IAW DC8 SRM 51-1-21 AND DWG NR 5704650.
